# SDR FDEA201907161562

- Difficulty date: July 16, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD LEADING EDGE COMPARTMENT 01 EACH FORMER AS MARKED AT STATION XOS 584 FOUND CRACK CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER DRAWING ARB 2931 REVISION H. INSTALLED FABRICATED FORMER AT LEFT HAND   WING OUTBOARD LEADING EDGE COMPARTMENT AT STATION XOS 584 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
